MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 5 R; TIBIAL TRAY FIXED

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 5 R; TIBIAL TRAY FIXED
Model Number 02.09.4005R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2020: lot 167694: (b)(4) items manufactured and released on 19-jan-2017.Expiration date: 2022-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to a loose tibia.The cause of the loose tibia is unknown.The surgeon revised the tibial tray, poly, and extension stem 2 years and 1 month after primary.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 5 R
Common Device Name
TIBIAL TRAY FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10366578
Report Number3005180920-2020-00494
Device Sequence Number14039675
Product Code KRO
UDI-Device Identifier07630030825606
UDI-Public07630030825606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/10/2022
Device Model Number02.09.4005R
Device Catalogue Number02.09.4005R
Device Lot Number167694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;